# SDR QXEA9901637

- Difficulty date: August 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CARGO DOOR STOP FITTINGS NR 7 AND 8 ON FUSELAGE ARE WORN.  REPAIRED IAW DHC8 MM 52-30-00.
